MathSciNet Relay Station
MathSciNet bibliographic data
MR1089798 14F32 (14M25 55N33 57N80)
Fieseler, Karl-Heinz Rational intersection cohomology of projective toric varieties. J. Reine Angew. Math. 413 (1991), 88–98.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement